# SDR GTIA2020050435169

- Difficulty date: May 1, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 6,467 hours, 2,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DECENT THRU 6000 #1 PACK-PERFORMED TSM 05-50--00-810-831-A  AND AMM 21-00-00-615-804-A, PERFORMED PACK BURN OUT .NO ODOR ,SMOKE OR FUME PRESENT AT THIS TIME
